i just got off the depo in march and i had a normal period in the end of that month then again in may same timing my period before the depo was the same as when i got off on june 7,8,9 i stayed with my boyfriend and we had sexual intercourse everyday at least four times a day we used the pull out method he said he never did actully cum but he did precum inside me. i went home and about a wekk and a half later i started spotting not a period at all mine are heavy.i havent had a period since and i have been having headaches only on my left side and now i feel like i have gas bubbles in my stomach but it never really passes it comes and go’s
– – – – – –
How long had you been on Depo-Provera?
A common side affect of being on Depo-Provera is Amenorrhoea (the absence of a regular menstrual period) as well as other bleeding irregularities. Fertility is often also delayed after going off Depo (the average is 9-10 months after the last injection); however, I would never assume you would be “safe” for those 9-10 months. If you are off Depo, then you should be using some other form of birth control if you are sexually active.
Based on this, the bleeding & spotting and lack of a period may all be caused by the Depo and going off the Depo. Have you taken a home pregnancy test recently? My best bet would be that the HPT would come back negative, but it may be good to take one just to be on the safe side.